Corrigendum to "Tame-blind extension of morphisms of truncated Barsotti-Tate group schemes"

Access this Article

Search this Article

Journal

  • Journal of mathematical sciences, the University of Tokyo

    Journal of mathematical sciences, the University of Tokyo 19(3), 309-312, 2012-10-22

    Graduate School of Mathematical Sciences, The University of Tokyo

Codes

  • NII Article ID (NAID)
    120005341905
  • NII NACSIS-CAT ID (NCID)
    AA11021653
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • ISSN
    1340-5705
  • Data Source
    IR 
Page Top